# SDR DXTA2015061606032

- Difficulty date: June 14, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N336QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500201
- Aircraft time: 1,154 hours, 863 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Fire
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, B, P
- Precautionary procedure: O

## Discrepancy

AFTER  LANDING, DURING SPEED & NORMAL BRAKING, WHEN SETTING PARKING BRAKE AT TERMINAL, GND PERSONNEL REPORTED RT FRONT BRAKE ON FIRE.  BEFORE FIRE BOTTLE ARRIVED FIRE WAS OUT.  FRONT PAD LOOKS TO BE SINGED.  NO EXCESSIVE HEAT FELT ON BRAKES.  REMOVED RT MLG WHEEL & TIRE ASSEMBLY IAW AMM 32-45-01-000-801-A.  ACCOMPLISHED HIGH ENERGY STOP CONDITION INSPECTION IAW AMM 05-50-10-200-801-A.  NO DEFECTS NOTED.  REINSTALLED ORIGINAL WHEEL & TIRE ASSEMBLY TO RT POSITION IAW AMM 32-45-01-400-801-A.  OPERATED BRAKES SEVERAL TIMES DURING TAXI.  BRAKES OPERATE NORMAL AT THIS TIME.
